Volume 32, Number 1

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 1, 32 (2014).
 

Full Article
   
Regular Articles:
 
   
Wensheng Zhang, Eric T. Chung and Chaowei Wang
Stability for Imposing Absorbing Boundary Conditions in the Finite Element Simulation of Acoustic Wave Propagation
J. Comp. Math., 32 (2014), pp. 1-20. Abstract

 

Full Article
     
Marion Darbas and Stephanie Lohrengel
Numerical Reconstruction of Small Perturbations in the Electromagnetic Coefficients of a Dielectric Material
J. Comp. Math., 32 (2014), pp. 21-38
. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Liqun Wang, Songming Hou and Liwei Shi
An Improved Non-Traditional Finite Element Formulation for Solving the Elliptic Interface Problems
J. Comp. Math., 32 (2014), pp. 39-57
. Abstract
 

Full Article
     
Tingchun Wang
Optimal Point-Wise Error Estimate of a Compact Finite Difference Scheme for the Coupled Nonlinear Schrödinger Equations
J. Comp. Math., 32 (2014), pp. 58-74
. Abstract
 

Full Article
     
Hongen Jia, Kaimin Teng and Kaitai Li
On the Error Estimates of a New Operator Splitting Method for the Navier-Stokes Equations
J. Comp. Math., 32 (2014), pp. 75-92
. Abstract
 

Full Article
     
Xiaomin Duan, Huafei Sun and Zhenning Zhang
A Natural Gradient Descent Algorithm for the Solution of Lyapunov Equations Based on the Geodesic Distance
J. Comp. Math., 32 (2014), pp. 93-106
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]